American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Marco Forti. A simple algebraic characterization of nonstandard extensions. Proc. Amer. Math. Soc. 140 (2012) 2903-2912.
Abstract, references, and article information
View Article: PDF

[2] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information
View Article: PDF

[3] Mauro Di Nasso and Marco Forti. Hausdorff ultrafilters. Proc. Amer. Math. Soc. 134 (2006) 1809-1818. MR 2207497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Nader Vakil. Pseudo-uniform convergence, a nonstandard treatment. Proc. Amer. Math. Soc. 126 (1998) 809-814. MR 1443413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David A. Ross. Unions of Loeb nullsets. Proc. Amer. Math. Soc. 124 (1996) 1883-1888. MR 1317048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. M. Aldaz. On compactness and Loeb measures . Proc. Amer. Math. Soc. 123 (1995) 173-175. MR 1213854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. M. Aldaz. Representing abstract measures by Loeb measures: a generalization of the standard part map . Proc. Amer. Math. Soc. 123 (1995) 2799-2808. MR 1260159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Horst Osswald. A note on liftings of linear continuous functionals . Proc. Amer. Math. Soc. 120 (1994) 453-456. MR 1165064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Boško Živaljević. Uniqueness of unbounded Loeb measure using Choquet's theorem . Proc. Amer. Math. Soc. 116 (1992) 529-533. MR 1094509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] David Ross. Compact measures have Loeb preimages . Proc. Amer. Math. Soc. 115 (1992) 365-370. MR 1079898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Todor Todorov. Pointwise kernels of Schwartz distributions . Proc. Amer. Math. Soc. 114 (1992) 817-819. MR 1081703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Boško Živaljević. Rado's theorem for the Loeb space of an internal $*$-finitely additive measure space . Proc. Amer. Math. Soc. 112 (1991) 203-207. MR 1056688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Horst Osswald and Yeneng Sun. On the extensions of vector-valued Loeb measures . Proc. Amer. Math. Soc. 111 (1991) 663-675. MR 1047007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Todor Todorov. A nonstandard delta function . Proc. Amer. Math. Soc. 110 (1990) 1143-1144. MR 1037226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] David Ross. Lifting theorems in nonstandard measure theory . Proc. Amer. Math. Soc. 109 (1990) 809-822. MR 1019753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] M. G. Schwarze. Preorders compatible with probability measures defined on a Boolean algebra . Proc. Amer. Math. Soc. 105 (1989) 436-442. MR 935109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. Salbany and T. D. Todorov. Alexander's subbase lemma . Proc. Amer. Math. Soc. 105 (1989) 262. MR 946626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] David Ross. Measures invariant under local homeomorphisms . Proc. Amer. Math. Soc. 102 (1988) 901-905. MR 934864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. G. Coyle and M. E. Szabo. Monadic properties of uniformities . Proc. Amer. Math. Soc. 89 (1983) 346-350. MR 712649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] C. Ward Henson and Frank Wattenberg. Egoroff's theorem and the distribution of standard points in a nonstandard model . Proc. Amer. Math. Soc. 81 (1981) 455-461. MR 597662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] L. C. Moore. Hyperfinite-dimensional subspaces of the nonstandard hull of $c\sb{0}$ . Proc. Amer. Math. Soc. 80 (1980) 597-603. MR 587935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Peter A. Loeb. Weak limits of measures and the standard part map . Proc. Amer. Math. Soc. 77 (1979) 128-135. MR 539645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2